# SDR UALA2013061704190

- Difficulty date: June 16, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 94,227 hours, 11,396 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR TOP RT CORNER SEAL APPROX 2 INCHES IN LENGTH OUT OF TRACK FROM ONE SIDE.   SECURED SEAL EDGE TO TRACK.
